after 7 days on bupropion with the oxycodone 5mg i feel horiblle .is this a bad comonation of drugs the md who prescribed it said it would give me more energy .i plan on stoping it because i feel awful i am a86 year old senior with no medical conditions.please advise
This is from the interaction checker Talk to your doctor before using buPROPion together with oxyCODONE. BuPROPion alone can cause seizures, especially at higher dosages, and combining it with oxyCODONE may increase that risk. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol during treatment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I was RX's Bupropion SR and it was working well. I had to switch MD's and I was given?
Posted 24 Oct 2013 • 1 answer
Posted 18 Feb 2016 • 2 answers
Posted 3 Mar 2016 • 2 answers
Posted 17 Aug 2016 • 0 answers
Posted 29 Sep 2016 • 2 answers